Skip to main content

Research Repository

Advanced Search

2d affine XY-spin model/4d gauge theory duality and deconfinement

Anber, Mohamed M.; Poppitz, Erich; Ünsal, Mithat

Authors

Erich Poppitz

Mithat Ünsal



Citation

Anber, M. M., Poppitz, E., & Ünsal, M. (2012). 2d affine XY-spin model/4d gauge theory duality and deconfinement. Journal of High Energy Physics, 2012(4), https://doi.org/10.1007/jhep04%282012%29040

Journal Article Type Article
Publication Date 2012
Deposit Date Oct 3, 2021
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Volume 2012
Issue 4
DOI https://doi.org/10.1007/jhep04%282012%29040